# SDR CALA9802063

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 115
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN SPAR ATTACH ANGLE OF RT WING LEADING EDGE RIB AT WS 115.  THE CRACK WAS STOP DRILLED IAW SRM 51-40-3.  AN ANGLE REPAIR WAS INSTALLED IAW SRM 51-40-3.
